Journal of Symbolic Logic

On a Theory of Weak Implications

Mitsuhiro Okada

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 200-211.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742575

Mathematical Reviews number (MathSciNet)
MR929385

Zentralblatt MATH identifier
0649.03009

JSTOR
links.jstor.org

Citation

Okada, Mitsuhiro. On a Theory of Weak Implications. J. Symbolic Logic 53 (1988), no. 1, 200--211. https://projecteuclid.org/euclid.jsl/1183742575


Export citation